BITS Pilani

  • Page last updated on Monday, February 20, 2023




 Arxiv linkArxiv linkMy Google Scholar link

Total citation: 25, h-index: 2




• Himadri Mukherjee, Singularities of Hibi Toric Varieties and Standard
Monomial Theory, Ph.D. Thesis, Northeastern University, 2008.

• V. Lakshmibai, H. Mukherjee, Singular Loci of Hibi Toric Varieties,
Ramanujan Math. Soc. 26 No. 1(2011) 1 - 29.

• H. Mukherjee, A. Dhorajia Polynomial rings over reduced Hopfian

local rings, Acta Mathematica Hungarica, Acta Math. Hungar. 154 (2018), no. 1, 243–251.


• H. Mukherjee Hamiltonian cycles of power graph of abelian groups,, Afrika Matematika , Afr. Mat. 30 (2019), no. 7-8, 1025–1040.


 • H. Mukherjee, P. Das The first syzygy of Hibi rings associated with planar distributive lattices, Acta Math. Vietnam. 47 (2022), no. 3, 689–707
 , submitted.

• H. Mukherjee, A. Ali M, Solution to a system of Yang-Baxter matrix equations, submitted. Arxiv link

• H. Mukherjee, J. K. Sahoo, K. Acharya Approximation of Banzhaf
index and its application to voting games 
Arxiv link

•H. Mukherjee, A. Ali M, Solutions to the Matrix Yang-Baxter equation, Submitted. 
 Arxiv link


•H. Mukherjee, R. Pawar, S. Jain, Hamiltonian Graphs with Cycle Cover, submitted.



Quick Links

    An Institution Deemed to be University estd. vide Sec.3 of the UGC Act,1956 under notification # F.12-23/63.U-2 of Jun 18,1964

    © 2024 Centre for Software Development,SDET Unit, BITS-Pilani, India.

    Designed and developed by fractal | ink design studios